Author Topic: Sometimes, I feel I cannot do it anymore.  (Read 265 times)

[Buddie]

Sometimes, I feel I cannot do it anymore.
« on: June 01, 2022, 01:36:47 am »
It's been a long time to be in pain, afraid. Feeling off and panic was why I got on medication in the first place, I have always suffered from panic attacks. The first one I had I was 17 years old, walking back from the exchange on base, I was a junior, it was my third high-school. My family moved every 2 years, but during high-school we move 4 times and I also moved my senior year.  My dad was a drill instructor and at the time when I began having the panic attacks he was a 1st Sgt, and had just deployed to Iraq in 2003. At that time I was so used to the life we had that I was very enclosed as a person and while people always liked me and I did many sports, I never went to parties or did recreational activities besides sports, spent all my time running alone, rollerblading, doing excessive anything that got my blood flowing, it was like it was my friend. I had them from that first day on, wasn't medicated til later in my 20s, when I got so tired of having these random tachycardia events. Looking back I was probably lacking electrolytes, as I also starved myself for some sense of control over my life. I didn't realize it then that was why I was doing the things I did, I only knew that it brought me comfort. Going through this, like many, I have been reliving my past, the mental and physical strain has made me so weary. Everything has changed now, my dad retired from the Marine Corps my senior year and I lost my home in a sense, the military life was my home, anxiety became worse. Tonight I am truly tired of this, I am tired of fighting myself, I used to still love myself but I have begun to feel anger and resentment towards this person I am now. I also look back over the years of being on medication and think of some of the decisions I made and wonder, who was that ? I am just running on with words, but I am so tired of this. I have pain In my hands and arms that comes on with eating certain foods as well as after muscle use. The pain makes me so irritable and afraid and I don't understand why I am having it. I also have continuous lower back pain that worries me it's something serious and it will not let up, chistochrondritis pain that comes and goes any time I use my arms or chest muscles. Major emotional instability, anxiety, tachycardia still come and go. I need a break from this, it's worn me down to an exposed nerve.
« Last Edit: June 01, 2022, 01:42:10 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sometimes, I feel I cannot do it anymore.
« Reply #1 on: June 02, 2022, 05:59:04 am »
Take heart..... You will surely survive this...I believe in you...We all have some story,the mistakes we did and how we ended up on the medication....
But one day at a time....
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sometimes, I feel I cannot do it anymore.
« Reply #2 on: June 02, 2022, 06:31:33 am »
Hey there foxclover,
I read this and thought a couple of things:
1. I'm sorry for your suffering
2. Sometimes I think the physical pain we experience during after getting off benzos (and ADs for that matter) has to do with the fact that EVERYTHING is magnified! It's just a theory really, but ya know how lights are too bright, sounds are too loud, panic is far worse, etc.    I had the same thing: pain was worse when tried to use my limbs. Maybe it's just that your arms get tired.....but it's like soooooo exaggerated inside our bodies. What's normally just a slight tired feeling....feels like the worst pain. If that's the case, then it kind of explains why after more time goes by, that goes away.   Keep going!!!
3. Do you have anyone irl that you can share the above post with? Someone you trust and can be really open with?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sometimes, I feel I cannot do it anymore.
« Reply #3 on: June 02, 2022, 07:18:06 pm »
I'm so sorry you've been struggling with everything all at once. I think it's okay to be mad at the pain, mad at the situation, and even mad at yourself. I also think your future self who is mostly healed, feeling better, and going from strength to strength will be really proud and grateful for the self you are now.

[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Sometimes, I feel I cannot do it anymore.
« Reply #4 on: June 02, 2022, 07:30:58 pm »
You all, I haven't found answers to why I have this pain in my arms and hands, it's exacerbated by food even, it's so intense that it feels like I'm being attacked by something......I've seen the doctor so many times. I'm just lost. Thank you for your replies, I've been reliving my life over with no good feels in my body, just pain...im just a huge fat terrified baby
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.